# SDR JJBA20251111060

- Difficulty date: August 1, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Corroded
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR OK TO INSTALL, FOUND CORROSION ON R/H DV WINDOW RETAINER RING FRAME. REMOVED CORROSION FROM RH DV WINDOW RETAINER RING FRAME. REPLACED DV WINDOW
